# SDR UPS07M49514

- Difficulty date: January 18, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1239-1245
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 1239 TO 1245 LT MOST O/B SEAT TRACK CROWN AREAS & FLANGE FOUND CORRODED.  REMOVED SEAT TRACK FROM BS 1229 - BS 1351 LT MOST O/B PER 51-31-01 V2 R38.  RWK NEW SEAT TRACK & PICKED UP HOLES PER SRM 53-70-00 F1 R38.  OK TO INSTALL.  NEW SEAT TRACK PER SRM 53-70-00 F1 R38.
